# SDR REXA2016040500570

- Difficulty date: April 5, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL IS CORRODED AROUND MULTIPLE FASTENER HOLES.  R & R CORRODED FLOOR SILL IAW REO 601R-53-61-1574 & SRM 51-40-11.
